×

Found 4 Documents (Results 1–4)

100
MathJax

Asymptotic properties of the solution of the characteristic equation in the theory of radiation transmission in strongly absorptive media. (English. Russian original) Zbl 0185.35601

U.S.S.R. Comput. Math. Math. Phys. 4(1964), No. 1, 29-46 (1965); translation from Zh. Vychisl. Mat. Mat. Fiz. 4, 23-34 (1964).
Reviewer: Paul R. Beesack
MSC:  45-XX 78A40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

Classification